Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Families of Lorentzian matrices

Author: C. C. MacDuffee
Journal: Proc. Amer. Math. Soc. 2 (1951), 794-797
MSC: Primary 27.0X
MathSciNet review: 0043855
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. de la Vallée Poussin, Cours d'analyse infinitésimale, Louvin, 1937, p. 259.
  • [2] S. Lefschetz, Lectures on differential equations, Princeton University Press, 1946, chap. III. MR 0016788 (8:68f)
  • [3] W. Hurewicz, Ordinary differential equations in the real domain with emphasis on geometric methods, Providence, 1943, p. 39.
  • [4] G. Sansone, Equazioni differenziali nel campo reale, part 1, 2d ed., Bologna, 1948, p. 131. MR 0026731 (10:193c)
  • [5] R. A. Frazer, W. J. Duncan, and A. R. Collar, Elementary matrices, Cambridge, 1938, p. 222.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society